Change search
ReferencesLink to record
Permanent link

Direct link
Some properties for a simplified Cox binary model
Stockholm University, Faculty of Social Sciences, Department of Statistics.
2008 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 37, no 16, 2606-2616 p.Article in journal (Refereed) Published
Abstract [en]

This article proposes a simplification of the model for dependent binary variables presented in Cox and Snell (1989). The new model referred to as the simplified Cox model is developed for identically distributed and dependent binary variables. Properties of the model are presented, including expressions for the log-likelihood function and the Fisher information. Under mutual independence, a general expression for the restrictions of the parameters are derived. The simplified Cox model is illustrated using a data set from a clinical trial.

Place, publisher, year, edition, pages
2008. Vol. 37, no 16, 2606-2616 p.
Keyword [en]
Cox binary model, dependent binary data, generalized linear models
National Category
Probability Theory and Statistics
URN: urn:nbn:se:su:diva-58254DOI: 10.1080/03610920801947636ISI: 000257142400011OAI: diva2:420151
authorCount :1Available from: 2011-05-31 Created: 2011-05-30 Last updated: 2011-05-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Statistics
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 58 hits
ReferencesLink to record
Permanent link

Direct link